# SDR WX0A2021072373787

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 41,939 hours, 27,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 849411
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG BATTERY FIN 10WL FAILED CAP TEST OVERTEMP / REMOVED AND REPLACED EMERG BATTERY FIN 10WL IAW A319 AMM 33-51-38 OPS CHECK GOOD"
